In this paper we derive some subordination and superordination results for certain normalized analytic functions in the open unit disc, which are acted upon by a class of extended multiplier transformation. Relevant connection of the results, which are presented in this paper with various known results are also considered.
"Differential Sandwich Theorems for Certain Subclasses of Analytic Functions Involving an Extended Multiplier Transformation." Tokyo J. Math. 33 (1) 73 - 88, June 2010. https://doi.org/10.3836/tjm/1279719579